Topologically nondegenerate functions
Fundamenta Mathematicae, Tome 88 (1975) no. 1, pp. 17-52
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_88_1_17_52,
author = {Marston Morse},
title = {Topologically nondegenerate functions},
journal = {Fundamenta Mathematicae},
pages = {17--52},
year = {1975},
volume = {88},
number = {1},
doi = {10.4064/fm-88-1-17-52},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-88-1-17-52/}
}
Marston Morse. Topologically nondegenerate functions. Fundamenta Mathematicae, Tome 88 (1975) no. 1, pp. 17-52. doi: 10.4064/fm-88-1-17-52
Cité par Sources :